Maximum score estimation of a nonstationary binary choice model

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

This paper studies the estimation of a simple binary choice model in which explanatory variables include nonstationary variables and the distribution of the model is not known. We find a set of conditions under which the coefficients of the nonstationary variables are identified. We show that the maximum score estimator of the nonstationary coefficients is consistent.

Original languageEnglish
Pages (from-to)385-403
Number of pages19
JournalJournal of Econometrics
Volume122
Issue number2
DOIs
Publication statusPublished - 2004 Oct 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics

Cite this